Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the largest zeroes of orthogonal polynomials for certain weights

Authors: D. S. Lubinsky and A. Sharif
Journal: Math. Comp. 41 (1983), 199-202
MSC: Primary 42C05; Secondary 33A65
MathSciNet review: 701634
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic growth of the largest zero of the orthogonal polynomials for the weights $ W(x) = \vert x{\vert^b}\exp ( - k\vert\log \vert x\vert{\vert^c})$ is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42C05, 33A65

Retrieve articles in all journals with MSC: 42C05, 33A65

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society